# SDR SWAA2022040584778

- Difficulty date: March 16, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED ON BULKHEAD BS 727 AT LEVEL STR 27R AT AFT CARGO COMPARTMENT 2022-144866 / [01] REPLACED BRACKET LOCATED ON BULKHEAD BS 727 AT LEVEL STR 27R AT AFT CARGO IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG #144A2600 REV.- TOOL USED CALIPER P/N 500-197-30 S/N A21041998 DUE DATE 11-AUG-22;[02] REPLACED BRACKET LOCATED ON BULKHEAD BS 727 AT LEVEL STR 27R AT AFT CARGO IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 DWG #144A2600 REV.- TOOL USED CALIPER P/N 500-197-30 S/N A21041998 DUE DATE 11-AUG-22
